# SDR HALA9700171

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: ACG7060501
- Condition: Broken
- Location: Lt Nlg Door
- Part time: 71,449 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT HA01 - E-6 LOG PAGE NR 4102025.  AIRCRAFT MADE AIR TURN-BACK TO LAX DUE LEFT NOSE GEAR DOOR DID NOT RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED LEFT HAND NOSE GEAR DOOR LINK AND ADJUSTED PER MM 32-36-01, PAGE 201 PER MM.  NO GEAR SWING REQUIRED.  (X)
